# SDR UIEA2010011400030

- Difficulty date: January 14, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Aircraft time: 87,026 hours, 14,764 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Forging
- Condition: Corroded
- Location: Window Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON M/D WINDOW FORGING BS1000-1040 LT BETWEEN STR 20-22 (CORROSION REMOVED IAW SRM 51-70-01 AND SRM 56-20-01, FIG 1 REWORK AREAS FOUND OUT OF LIMITS IAW SRM 56-20-01, FIG 1, WINDOW REPLACED WITH A NEW WINDOW IAW DWG 65B04122).
